Discussions By Condition: Sexual conditions

vaginal discharge am so worried

Posted In: Sexual conditions 1 Replies
  • Posted By: kelzxx
  • August 17, 2012
  • 05:04 AM

i have had lower stomach pains now for 3 weeks with a vaginal discharge like a of white colour a tiny bit fishy but not a very bad ouder and i am very bloated in the stomach. i went to my gp and was given antibiotic for thrush my outer vagina is very red and sore to wipe to.but no good ,so i had a swab came back the same bug as impitigo causes and conguntivitas iv never heard of this down there lol.... so was given totally diffrent antibiptics still not working my discharge is very heavy went back yesterday they changed the meds and had a look but still not working
please can anyone help

Reply Flag this Discussion

1 Replies:

Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?